# SDR SWAA2022101322981

- Difficulty date: September 23, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RIB LOCATED ON DORSAL FIN PANEL 321A AT LEVEL STA 867.95 AT VERTICAL STABILIZER 2022-529932 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23.;[02] REPLACED RIB LOCATED ON DORSAL FIN PANEL 321A AT LEVEL STA 867.95 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 174A0103 SHEET 7 REV.-. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPLACED RIB LOCATED ON DORSAL FIN PANEL 321A AT LEVEL STA 867.95 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 174A0103 SHEET 7 REV.-. SEE INDIVIDUAL SIGNOFFS BELOW.
